# SDR ABXA9701630

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 988735612A
- Condition: Cracked
- Location: Bs 720
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FITTING OF FS 720 AT LONGERON 18R AT FWD RT OVERWING EMERGENCY DOOR.  FABRICATED AND INSTALLED FITTING IAW SRM 51-1-21 AND 53-4-1.
